MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Codes Tactile Prompts/Feedback (4022); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The nurse reported that the touchscreen on the g7 monitor was unresponsive.It also displayed an "input unit disconnect" error message at the central nurse's station (cns).No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that the touchscreen on the g7 monitor was unresponsive.It also displayed an "input unit disconnect" error message at the central nurse's station (cns).Technical support (ts) had her use a mouse to attempt to reboot the device, but she could not.The mouse was jittering around and would not allow her to click the power off confirmation.She planned to call back with their biomed but never did.No response was received after multiple attempts to follow up were made to the customer.No patient harm was reported.Investigation summary: initial troubleshooting was ineffective, and nihon kohden requested involvement from the customer's biomed to reboot the device.Multiple attempts were made to collect additional information regarding the complaint.Upon follow up, the customer confirmed that the issue had been resolved but did not provide further details.As such, a definitive cause for the event could not be determined.A review of the device's complaint history by serial number reveals no similar issues.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25817151
Report Number8030229-2026-06843
Device Sequence Number6064763
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown